Weak convergence and bootstrap of bivariate product limit estimators under the bivariate competing risks case (Chinese)

Cheng, Ping . Journal of Mathematical Research and Exposition / Shuxue Janjiu Yu Pinglun 1993. 13 :491-498

Locate this article in:

Bibtex

@article{CIS-113552,
  Author = {Cheng, Ping},
  Title = {Weak convergence and bootstrap of bivariate product limit estimators under the bivariate competing risks case (Chinese)},
  Journal = {Journal of Mathematical Research and Exposition / Shuxue Janjiu Yu Pinglun},
  Volume = {13},
  Year = {1993},
  Pages = {491--498},
  Keywords = {}
}

Similar articles